# SDR SWIA200718067

- Difficulty date: March 25, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 25,779 hours, 37,397 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG OUTBOARD AFT DOOR AFT ATTACH ARM UPPER ATTACH POINT NACELLE FRAME CRACKED, DISCOVERED DURING A-CHECK INSPECTION.  INSTALLED SERVICEABLE HALF-FRAME ON LEFT OUTBOARD AFT NACELLE IAW SRM 51-40-02.  OPERATIONAL CHECKS GOOD.
